# SDR SWIA200413870

- Difficulty date: September 25, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 8,070 hours, 6,193 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: 601R5122623SW
- Condition: Malfunctioned
- Location: Aileron/Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON WILL TRIM TO LT BUT NOT TO RT.   REMOVED AND REPLACED AILERON/RUDDER TRIM CONTOL PANEL. OPERATIONAL CHECK GOOD.   P/N:  601R51226-23SW.
